Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spotting, light bleeding. Taking dicynone, lutenyl, stopped. Normal symptoms?

i had just spotting for more than a month ...when i went to the doctor she prescribed dicynone ...but later the spotting changed light bleeding ..not severe ...i called the doctor complaining about this change she said to take lutenyl for 5 days ( 2 pills a day ) ...7 days after the 5 days i started againg a mild to normal menses bleeding while still taking dicynone question is : is this bleeding normal after stopping the lutenyl ??? or what is going on ?? thank you very much
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Dicynone is prescribed for arrest of bleeding and it is not a hormone. Lutenyl is the hormone progesterone which is usually given for 10 days for treatment of dysfunctional uterine bleeding from 16th to 25th day of the cycle. Usually, withdrawal bleeding occurs within 4-5 days after stopping the drug. Your bleeding is a result of this. So do not worry. It is most likely to be normal and subside as in a normal period. Please consult your doctor for further advice. Good luck.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor